Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A radical for near-rings


Author: W. E. Deskins
Journal: Proc. Amer. Math. Soc. 5 (1954), 825-827
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064019-7
MathSciNet review: 0064019
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. W. Blackett, Simple and semisimple near-rings, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 772-785. MR 0057844 (15:281a)
  • [2] O. Goldman, A characterization of semisimple rings with the descending chain condition, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 1021-1027. MR 0019592 (8:433b)
  • [3] N. Jacobson, The theory of rings, Mathematical Surveys, no. 2, New York, American Mathematical Society, 1943, p. 66. MR 0008601 (5:31f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064019-7
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society